MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6)2024, it was reported by a distributor via sems-06532027 that an ar-8305 synergy console got water into one of the accessory ports on the front of the shaver console, and that port is no longer working.This was discovered during an unspecified procedure, with no patient harm reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 (device not returned) the most likely cause for the reported event is moisture intrusion, damage to hp/sf board.This was attributed to use error.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19202988
Report Number1220246-2024-02557
Device Sequence Number7926917
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public00888867123854
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Device Lot Number10321107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown